You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
The Stability of Interstate Variations in the Size Distribution of Family Income, 1950-1970: Comment
John P. Formby and Terry G. Seaks
Southern Economic Journal
Vol. 45, No. 2 (Oct., 1978), pp. 615-621
Published by: Southern Economic Association
Stable URL: http://www.jstor.org/stable/1057691
Page Count: 7
You can always find the topics here!Topics: Income inequality, Coefficients, Censuses, Median family income, Income distribution, Size distribution of income, United States government publications, Size distribution, Economic growth models, Census data
Were these topics helpful?See somethings inaccurate? Let us know!
Select the topics that are inaccurate.
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
Southern Economic Journal © 1978 Southern Economic Association